Jump to content
CrazyBoards.org

Schlep

Member
  • Content Count

    103
  • Joined

  • Last visited

About Schlep

  • Rank
    The Bad Luckster.

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I think it's starting to affect me adversely. It started with a gradual onset of depression last week, and increasing the Olanzapine only led to anxiety and nausea on top of that. There could also be some akathisia. I recently started getting sick from clonazepam, Atrivan, and Abilify, and this feels like the same thing. I'm also probably on too little nortriptyline. Can you transition from Olanzapine straight to Seroquel? I tried Seroquel once in the past and wasn't crazy about it, but maybe it could work as a short-term substitute. How is it with depression? Alternatively, could you easily switch from Olanzapine to something in the anticonvulsant family?
  2. Okay, I think Olanzapine is starting to become activating (or maybe even depressing) for me now, and I'd appreciate any strategies for coming off of it. Started at 2.5mgs in early January, and have on a bit less than 5mgs (3/4 of a 5mg pill) since late march. Actually increased it a bit from that over the last week, but now I'm going back down to 3/4 of a pill. And any advice on substitute meds would also be greatly appreciated.
  3. I have sort of a tricky question. Is there a way to calculate the time when the reduced dosage of a drug would take its overall effect? I'm not necessarily referring to any withdrawal effects, just whether there's a point in time when the reduction in the amount of a drug you take catches up with you. In my specific case, it's about dropping from 125mg to 75mg of nortriptyline in early January. What would be the length of time it would take for that -50mg to be fully subtracted from a steady state, I guess. Or would it just be different for everybody? Sorry, I'm having a somewhat difficult time phrasing this inquiry just right.
  4. It seemed to gradually weaken throughout the night, and hasn't happened at all so far today. So it could really been the olanzapine? I've been on at least 2.5mg for three months (on around 5mg the last two weeks) and this is the first time anything like that has happened. I guess I'll have to call if it happens again. What do you think would happen?
  5. Alright, now I'm starting to experience some kind of mild spasm thing within a small part of my upper lip, near the corner. It's internal, not a visible twitching. It's coming intermittently but regularly. Almost like a kind of inflating for a few seconds, then terminates. Started when I went to bed. It's not painful, but very annoying. I'm blaming it on olanzapine. Has anyone else experienced this???
  6. I tried Rispedal once many years ago, and felt it's antidepressant effects immediately. Unfortunately it started making me anxious a week or so later. I'm still a bit suspicious about olanzapine having a part in causing the depression (which according to some reports is possible.) Since raising the dose past 2.5mg helped a bit when the depression was at its most severe, should I rule this out? or are there some mechanisms that would still support this interpretation. I've never had depression this severe and olanzapine is certainly a variable.
  7. I'm somewhat sensitive to meds, and often feel more or less what they're going to do when I first take them. Olanzipam had an immediate effect on anxiety when I started it at 2.5mg, and felt it's calming effect once I brought it higher. Should I be expecting it's antidepressant effect to still kick-in at this point? It's been about nine days since I first started raising it above 2.5mg. It's certainly had a minor effect on depression, but I've had a bit of breakthrough anxiety over the last few days.
  8. Before raising it to around 5mg I couldn't do anything but lie awake in bed all day; I couldn't even muster up the interest to post here until then. It's working somewhat effectively on anxiety, but less effectively on depression. I'm not sure how lowering it will lessen the impact of depression, unless the Olanzapine is somehow responsible for it (which has crossed my mind.) That being said, I plan on just taking 3/4 of 5mg tonight to see what happens. I actually worked up rather slowly to 5mg (having taken the full 5 only the last two nights.) I seemed to have been doing slightly better while still within that process.
  9. Not sure about Clozapine.; it's getting a bad reputation. I'm wondering if it would make any difference if I took 2.5mg of Olanzapine twice a day rather than 5mg at bedtime. Maybe it might help during the day. Things haven't really progressed much the way I'm taking it now.
  10. For over a month the Olanzapine seemed to be compensating for the lack of nortriptyline and Abilify in terms of mood and anxiety (I started it only about two days after stopping Abilify.) With such a long delay between that and my current relapse, would some kind of slow attrition have made this relapse inevitable? The thing I'm most concerned about is what a 'bad batch" actually would be. Is it just a question of the pills not being potent enough, or could there be some harmful ingredient that could really screw you up (this is the worst depression I've ever experienced.) The case seems to be the same with the 25mg nortriptyline pills I picked up on the same visit. Are the chances high that they could have from the same 'batch"? I was also thinking about Lamictal, and am wondering how it compares with the other medications that have come up in this discussion. And I'm wondering whether I'd be better off adding something on top of the Olanzapine (which seemed to have been working for the most part on the anxiety), even though I have a gut feeling it's not the right medication for me. And does anyone know if Olanzapine is one of those drugs that behaves differently between higher and lower doses?
  11. I have no idea where I am with nortriptyline. In the past 6 months I started getting sick from clonazepam, then Ativan, then Abilify, and my last night on Abilify I started getting afraid that nortriptyline was making me sick to, so it was dropped from 125mg to 75mg. I have no idea if that was the case, since it could have just been the Abilify (or Abilify withdrawal) that made me think that. Then I was stable for a while on nortriptyline and zyprexa until I got my last prescription for nortriptyline filled, and then things went downhill. I posted a more detailed account of this in the AD forum. It's very likely I'm on too low of a dose of my AD right now and that could be the source of all my problems, but it's a very complicated situation now.
  12. I assume the idea was to switch from nortriptyline to amoxapine. Maybe a last resort. And what's a DHMO (from argh's post)?
  13. Geodon looks like it has some major cardiac contraindications with nortriptyline, so that may not work for me. Risperdal I tried once, it gave me anxiety within a few weeks. Was there any reason Vraylar didn't end up on your final list? A quick look at amoxapine reveals that it has something in common with tranquilizers. Is it sedating?
  14. Now I just want to try Rexulti more. Do you happen to know anything about how Olanzapine effects dopamine? The general impression I have is that it mainly lowers it.
×
×
  • Create New...